# SDR ABXA9700026

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5614933501
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 2.75 INCH LENGTH AT STA 98L AUX SPAR AT LOWER FLAP FITTING.  WORK IN PROGRESS.
